| Catalog Number |
70-6529-R |
| Medical Device Problem Codes |
Electrical Shorting (2926); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/07/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analyzer was returned for evaluation.Reportable event was associated with power on of the analyzer, and resulted in sizzling / crackling electrical sounds.The returned a/c adapter had a damaged connector which was confirmed to be the source of the problem.This specific event was replicated at magellan.No indication of injury or harm to the user or patient.The unit cannot generate results when it loses power.(b)(4).
Event or Problem Description
Instrument loses power.Crackling sound heard when a/c adapter is wiggled.